Advanced Search
Article Contents
Article Contents

Necessary condition for optimal control of doubly stochastic systems

  • * Corresponding author: Liangquan Zhang

    * Corresponding author: Liangquan Zhang 

The first author is supported partly by the National Nature Science Foundation of China (Grant No. 11701040, 61871058, 11871010 & 61603049) and the Fundamental Research Funds for the Central Universities (No.2019XD-A11).
The second author is supported partly by the National Nature Science Foundation of China (Grant No. 11871010 & 11471051).
The third author is supported partly by the National Nature Science Foundation of China (Grant No. 11501046)

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • The aim of this paper is to establish a necessary condition for optimal stochastic controls where the systems governed by forward-backward doubly stochastic differential equations (FBDSDEs in short). The control constraints need not to be convex. This condition is described by two kinds of new adjoint processes containing two Brownian motions, corresponding to the forward and backward components and a maximum condition on the Hamiltonian. The proof of the main result is based on spike's variational principle, duality technique and delicate estimates on the state and the adjoint processes with respect to the control variable. An example is provided for illustration.

    Mathematics Subject Classification: Primary: 93E20, 60H15; Secondary: 60H30.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Aman, $L^{p}$-solutions of backward doubly stochastic differential equations, Stoch. Dyn., 12 (2012), 19pp. doi: 10.1142/S0219493711500250.
    [2] J. Bismut, Théorie Probabiliste du Contrôle des Diffusions, Mem. Amer. Math. Soc., 4, Providence, RI, 1976. doi: 10.1090/memo/0167.
    [3] J. Bismut, An introductory approach to duality in optimal stochastic control, SIAM Rev., 20 (1978), 62-78.  doi: 10.1137/1020004.
    [4] A. Bensoussan and J. L. Lions, Applications des Inéquations Variationnelles en Contrôle Stochastique, Méthodes Mathématiques de l'Informatique, 6, Dunod, Paris, 1978.
    [5] B. BoufoussiJ. V. Casteren and N. Mrhardy, Generalized backward doubly stochastic differential equations and SPDEs with nonlinear Neumann boundary conditions, Bernoulli, 13 (2007), 423-446.  doi: 10.3150/07-BEJ5092.
    [6] R. Buchdahn and J. Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations. Part I, Stochastic Process. Appl., 93 (2001), 181-204.  doi: 10.1016/S0304-4149(00)00093-4.
    [7] R. Buckdahn and J. Ma, Pathwise stochastic Taylor expansions and stochastic viscosity solutions for fully nonlinear stochastic PDEs, Ann. Probab., 30 (2002), 1131-1171.  doi: 10.1214/aop/1029867123.
    [8] S. Bahlali and B. Gherbal, Optimality conditions of controlled backward doubly stochastic differential equations, Random Oper. Stoch. Equ., 18 (2010), 247-265.  doi: 10.1515/ROSE.2010.014.
    [9] A. Chala, On optimal control problem for backward stochastic doubly systems, ISRN Appl. Math., 2014 (2014), Art. ID 903912, 10pp. doi: 10.1155/2014/903912.
    [10] L. Denis, A general analytical result for non-linear SPDE's and applications, Electron. J. Probab., 9 (2004), 674-709.  doi: 10.1214/EJP.v9-223.
    [11] L. Denis, Solutions of stochastic partial differential equations considered as Dirichlet processes, Bernoulli, 10 (2004), 783-827.  doi: 10.3150/bj/1099579156.
    [12] K. DuJ. Qiu and S. Tang, $L^{p}$ theory for super-parabolic backward stochastic partial differential equations in the whole space, Appl. Math. Optim., 65 (2012), 175-219.  doi: 10.1007/s00245-011-9154-9.
    [13] N. Englezos and I. Karatzas, Utility maximization with habit formation: Dynamic programming and stochastic PDEs, SIAM J. Control Optim., 48 (2009), 481-520.  doi: 10.1137/070686998.
    [14] Y. HanS. Peng and Z. Wu, Maximum principle for backward doubly stochastic control systems with applications, SIAM J. Control Optim., 48 (2010), 4224-4241.  doi: 10.1137/080743561.
    [15] Y. HuJ. Ma and J. Yong, On semi-linear degenerate backward stochastic partial differential equations, Probab. Theory Related Fields, 123 (2002), 381-411.  doi: 10.1007/s004400100193.
    [16] M. Hu, Stochastic global maximum principle for optimization with recursive utilities, Probab. Uncertain. Quant. Risk, 2 (2017), 20pp. doi: 10.1186/s41546-017-0014-7.
    [17] N. Ichihara, Homogenization problem for stochastic partial differential equations of Zakai type, Stoch. Stoch. Rep., 76 (2004), 243-266.  doi: 10.1080/10451120410001714107.
    [18] S. Ji, Q. Wei and X. Zhang, A maximum principle for controlled time-symmetric forward-backward doubly stochastic differential equation with initial-terminal state constraints, Abstr. Appl. Anal., 2012 (2012), Art. ID 537376, 29pp. doi: 10.1155/2012/537376.
    [19] N. E. KarouiS. Peng and M. C. Quenez, Backward stochastic differential equations in finance, Math. Finance, 7 (1997), 1-71.  doi: 10.1111/1467-9965.00022.
    [20] doi: 10.1007/BF01084893.
    [21] A. M. Márquez-Durán and J. Real, Some results on nonlinear backward stochastic evolution equations, Stochastic Anal. Appl., 22 (2004), 1273-1293.  doi: 10.1081/SAP-200026462.
    [22] A. Matoussi and L. Stoica, The obstacle problem for quasilinear stochastic PDE's, Ann. Probab., 38 (2010), 1143-1179.  doi: 10.1214/09-AOP507.
    [23] D. Nualart and E. Pardoux, Stochastic calculus with anticipating integrands, Probab. Theory Related Fields, 78 (1988), 535-581.  doi: 10.1007/BF00353876.
    [24] B. ØsendalA. Sulem and T. Zhang, Singular control and optimal stopping of SPDEs, and backward SPDEs with reflection, Math. Oper. Res., 39 (2014), 464-486.  doi: 10.1287/moor.2013.0602.
    [25] E. Pardoux, Stochastic partial differential equations and filtering of diffusion processes, Stochastics, 3 (1979), 127-167.  doi: 10.1080/17442507908833142.
    [26] E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett., 14 (1990), 55-61.  doi: 10.1016/0167-6911(90)90082-6.
    [27] E. Pardoux and S. Peng, Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probab. Theory Related Fields, 98 (1994), 209-227.  doi: 10.1007/BF01192514.
    [28] S. Peng, A general stochastic maximum principle for optimal control problems, SIAM J. Control Optim., 28 (1990), 966-979.  doi: 10.1137/0328054.
    [29] S. Peng, Stochastic Hamilton-Jacobi-Bellman equations, SIAM J. Control Optim., 30 (1992), 284-304.  doi: 10.1137/0330018.
    [30] J. Qiu and S. Tang, Maximum principles for backward stochastic partial differential equations, J. Funct. Anal., 262 (2012), 2436-2480.  doi: 10.1016/j.jfa.2011.12.002.
    [31] J. Qiu and S. Tang, On backward doubly stochastic differential evolutionary system, preprint, arXiv: math/1309.4152.
    [32] S. Tang and X. Li, Necessary conditions for optimal control of stochastic systems with random jumps, SIAM J. Control Optim., 32 (1994), 1447-1475.  doi: 10.1137/S0363012992233858.
    [33] S. Tang, The maximum principle for partially observed optimal control of stochastic differential equations, SIAM J. Control Optim., 36 (1998), 1596-1617.  doi: 10.1137/S0363012996313100.
    [34] S. Tang, On backward stochastic partial differential equations, 34th SPA Conference, Osaka, 2010.
    [35] Q. Zhang and H. Zhao, Stationary solutions of SPDEs and infinite horizon BDSDEs, J. Funct. Anal., 252 (2007), 171-219.  doi: 10.1016/j.jfa.2007.06.019.
    [36] Z. Wu, Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems, Systems Sci. Math. Sci., 11 (1998), 249-259. 
    [37] Z. Wu, A general maximum principle for optimal control of forward-backward stochastic systems, Automatica J. IFAC, 49 (2013), 1473-1480.  doi: 10.1016/j.automatica.2013.02.005.
    [38] W. Wang and B. Liu, Second-order Taylor expansion for backward doubly stochastic control system, Internat. J. Control, 86 (2013), 942-952.  doi: 10.1080/00207179.2013.766940.
    [39] W. Wang and B. Liu, Necessary conditions for backward doubly stochastic control system, Electronic J. Math. Anal. Appl., 2 (2013), 260-272. 
    [40] X. Zhou, A duality analysis on stochastic partial differential equations, J. Funct. Anal., 103 (1992), 275-293.  doi: 10.1016/0022-1236(92)90122-Y.
    [41] J. Yong and X. Y. Zhou, Stochastic Controls. Hamiltonian Systems and HJB Equations, Applications of Mathematics, 43, Springer-Verlag, New York, 1999. doi: 10.1007/978-1-4612-1466-3.
    [42] L. Zhang and Y. Shi, Maximum principle for forward-backward doubly stochastic control systems and applications, ESAIM Control Optim. Calc. Var., 17 (2011), 1174-1197.  doi: 10.1051/cocv/2010042.
  • 加载中

Article Metrics

HTML views(1881) PDF downloads(335) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint